Alert archive / Missouri / River Flood Warnings in 2013

River Flood Warning 129, NWS St. Louis, MO

May 20, 2013Saint Charles County, Missouri

NWS St. Louis, MO issued this river flood warning at May 20, 2013, 11:20 PM CDT for Saint Charles County, Missouri. It took effect at May 20, 2013, 11:57 PM CDT. It was in force for 46 hr.

The area

The outline as issued.

The facts

Issued
May 20, 2013, 11:20 PM CDT (04:20 UTC)
In effect from
May 20, 2013, 11:57 PM CDT
Expired
May 22, 2013, 9:54 PM CDT
In force
46 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Moderate

County Saint Charles County, MO

The radar

The St Louis radar (KLSX), 10 km from the middle of the area, began a volume at 04:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Dardenne Creek at St. Peters (DRCM7). The gauge peaked at 22.62 ft at May 21, 2013, 3:00 PM CDT.

actionminormoderatemajor102005/2105/2205/2305/24
Action stage
16 ft
Minor stage
18 ft
Moderate stage
20 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05514860, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

494 
WGUS43 KLSX 210420
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1120 PM CDT MON MAY 20 2013

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN MISSOURI... 

  DARDENNE CREEK 

     AT ST. PETERS...AFFECTING ST. CHARLES COUNTY

.THIS FLOOD WARNING IS A RESULT OF UP TO 3 INCHES OF RAINFALL 
RECEIVED OVER THE PAST 6 HOURS AND ASSOCIATED RUNOFF...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC183-220420-
/O.NEW.KLSX.FL.W.0129.130521T0457Z-130523T0254Z/
/DRCM7.2.ER.130521T0457Z.130521T1200Z.130522T0254Z.UU/
1120 PM CDT MON MAY 20 2013

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE DARDENNE CREEK AT ST. PETERS
* UNTIL WEDNESDAY EVENING.
* AT 10:00 PM MONDAY THE STAGE WAS 14.2 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE 
  TO NEAR 21.5 FEET BY TUESDAY MORNING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY TUESDAY LATE EVENING.
* IMPACT...AT 20.7 FEET...THE RIGHT HAND BANK FLOODS AT THE BALL 
  FIELDS AT SPORTS CENTER PARK.
* IMPACT...AT 20.0 FEET...FIELD IN THE MIDDLE OF BROWN ROAD PARK 
  BEGINS TO FLOOD.
* IMPACT...AT 19.4 FEET...BALL FIELDS AT SPORTS CENTER PARK BECOME 
  FLOODED.
* IMPACT...AT 19.2 FEET...LONE WOLFF PARK BEGINS FLOODING JUST SOUTH 
  OF MAIN STREET/HIGHWAY C, JUST WEST OF ST. PETERS.

&&
 
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     05/21  05/22  05/23  05/24  05/25

DARDENNE CREEK
  ST. PETERS      18.0   14.22      21.5   13.8    7.5    4.8    3.9
5 follow-up statements
573 
WGUS83 KLSX 211343
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
843 AM CDT TUE MAY 21 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING CREEK IN 
MISSOURI...
 

  DARDENNE CREEK AT 

      ST. PETERS
 

.THIS FLOOD WARNING IS A RESULT OF THREE TO SIX INCHES OF RAINFALL
OVER THE PAST 24-36 HOURS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC183-221343-
/O.EXT.KLSX.FL.W.0129.000000T0000Z-130523T0427Z/
/DRCM7.2.ER.130521T0338Z.130521T1800Z.130522T0427Z.UU/
843 AM CDT TUE MAY 21 2013

THE FLOOD WARNING CONTINUES FOR
  THE DARDENNE CREEK AT ST. PETERS
* UNTIL LATE THIS EVENING.
* AT 8:00 AM TUESDAY THE STAGE WAS 21.8 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 22.5 FEET EARLY THIS
  AFTERNOON BEFORE FALLING QUICKLY BACK BELOW FLOOD STAGE LATE THIS
  EVENING.

&&
 
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     05/22  05/23  05/24  05/25  05/26

DARDENNE CREEK
  ST. PETERS      18.0   21.83      14.1    8.4    5.3    3.9    3.7
806 
WGUS83 KLSX 211707
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1207 PM CDT TUE MAY 21 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING CREEK IN 
MISSOURI...

 
  DARDENNE CREEK AT 

      ST. PETERS  


.THIS FLOOD WARNING IS A RESULT OF THREE TO SIX INCHES OF RAINFALL
OVER THE PAST 24-36 HOURS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC183-221707-
/O.EXT.KLSX.FL.W.0129.000000T0000Z-130523T0114Z/
/DRCM7.2.ER.130521T0338Z.130521T1800Z.130522T0114Z.UU/
1207 PM CDT TUE MAY 21 2013

THE FLOOD WARNING CONTINUES FOR
  THE DARDENNE CREEK AT ST. PETERS
* UNTIL THIS EVENING.
* AT 11:55 AM TUESDAY THE STAGE WAS 22.5 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE CREEK IS FORECAST TO CREST NEAR 22.6 FEET EARLY THIS
  AFTERNOON BEFORE FALLING QUICKLY BACK BELOW FLOOD STAGE THIS EVENING.
* IMPACT...AT 23.0 FEET...UNIVERSITY OF MISSOURI AGRICULTURAL 
  EXTENSION PARKING LOT BEGINS TO FLOOD NEAR THIS LEVEL.
* IMPACT...AT 22.5 FEET...NEAR THIS LEVEL THE AGRICULTURAL LEVEE 
  BETWEEN THE CREEK AND HIGHWAY C BECOMES OVERTOPPED, FLOODING 
  HIGHWAY C AND THE CROPLAND TO THE NORTHWEST OF HIGHWAY C.

&&
 
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     05/22  05/23  05/24  05/25  05/26

DARDENNE CREEK
  ST. PETERS      18.0   22.49      13.0    8.7    5.4    3.9    3.8
568 
WGUS83 KLSX 220236
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
936 PM CDT TUE MAY 21 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING CREEK...
 
  
          DARDENNE CREEK AT 

            ...ST. PETERS 

.THIS FLOOD WARNING IS A RESULT OF AROUND 3 INCHES OF RAIN YESTERDAY...


       PRECAUTIONARY/PREPAREDNESS ACTIONS...


THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION AND 
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC183-230236-
/O.EXT.KLSX.FL.W.0129.000000T0000Z-130523T1222Z/
/DRCM7.2.ER.130521T0338Z.130521T2020Z.130522T1222Z.UU/
936 PM CDT TUE MAY 21 2013

THE FLOOD WARNING CONTINUES FOR
  THE DARDENNE CREEK AT ST. PETERS
* UNTIL THURSDAY MORNING.
* AT 9:10 PM TUESDAY THE STAGE WAS 21.5 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW MORNING.
* IMPACT...AT 20.7 FEET...THE RIGHT HAND BANK FLOODS AT THE BALL 
  FIELDS AT SPORTS CENTER PARK.

&&
 
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     05/22  05/23  05/24  05/25  05/26

DARDENNE CREEK
  ST. PETERS      18.0   21.54      18.1   13.1    9.3    5.7    4.9
438 
WGUS83 KLSX 220242
FLSLSX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
942 PM CDT TUE MAY 21 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING CREEK...
 
  
          DARDENNE CREEK AT 

            ...ST. PETERS 

.THIS FLOOD WARNING IS A RESULT OF AROUND 3 INCHES OF RAIN YESTERDAY...


       PRECAUTIONARY/PREPAREDNESS ACTIONS...


THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION AND 
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC183-230236-
/O.EXT.KLSX.FL.W.0129.000000T0000Z-130523T1222Z/
/DRCM7.2.ER.130521T0338Z.130521T2020Z.130522T1222Z.UU/
942 PM CDT TUE MAY 21 2013

THE FLOOD WARNING CONTINUES FOR
  THE DARDENNE CREEK AT ST. PETERS
* AT 9:10 PM TUESDAY THE STAGE WAS 21.5 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MODERATE FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW MORNING. 

&&
 
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     05/22  05/23  05/24  05/25  05/26

DARDENNE CREEK
  ST. PETERS      18.0   21.54      18.1   13.1    9.3    5.7    4.9
293 
WGUS83 KLSX 221110
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
610 AM CDT WED MAY 22 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING CREEK IN 
MISSOURI...

 
  DARDENNE CREEK AT 

      ST. PETERS 


.THIS WILL BE THE FINAL STATEMENT FOR THIS FLOODING EVENT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC183-221140-
/O.CAN.KLSX.FL.W.0129.000000T0000Z-130523T1222Z/
/DRCM7.2.ER.130521T0338Z.130521T2020Z.130522T0723Z.UU/
610 AM CDT WED MAY 22 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE DARDENNE CREEK AT ST. PETERS.
* AT 5:00 AM WEDNESDAY THE STAGE WAS 14.9 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* THE CREEK FELL BELOW FLOOD STAGE AT 2:23 AM WEDNESDAY.
* FORECAST...THE CREEK IS FORECAST TO CONTINUE TO FALL TO NEAR 9.1 FEET
  FRIDAY MORNING.

&&
 
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     05/23  05/24  05/25  05/26  05/27

DARDENNE CREEK
  ST. PETERS      18.0   14.91      10.5    9.1    5.7    4.9    4.5

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 20, 3:52 PM CDT, 7 hours 28 minutes earlier.

Area forecast discussion, May 20, 3:52 PM CDT, 7 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
352 PM CDT MON MAY 20 2013

.SHORT TERM...(THROUGH LATE TONIGHT)
ISSUED AT 323 PM CDT MON MAY 20 2013

ALL SYSTEMS APPEAR GO FOR AN ACTIVE NIGHT OF THUNDERSTORMS WITH
SEVERE POTENTIAL AS THE ENVIRONMENT WILL HAVE PLENTY OF INSTABILITY
AND DEEP LAYER SHEAR AROUND 50 KTS. THE AIR MASS OVER THE SOUTHERN
HALF OF MISSOURI HAS RECOVERED FROM EARLIER CONVECTION WITH SBCAPE
AOA 3000 J/KG AND THIS RECOVERY SHOULD CONTINUE TO SPREAD
NORTHWARD THROUGH THE LATE AFTERNOON. SCATTERED THUNDERSTORMS HAVE
DEVELOPED IN SEVERAL CONFLUENT ZONES ACROSS SW MO AND SE KS AND
ARE MOVING TO THE NORTHEAST. ADDITIONAL DEVELOPMENT IS EXPECTED
WITH DISCRETE STORMS POSSIBLE THROUGH EARLY EVENING AND THEN AN
OVERALL TREND FOR RAPID UPSCALE GROWTH INTO A FORWARD PROPAGATING
QLCS FEATURING A MIX MODE OF BOWING SEGMENTS AND EMBEDDED
SUPERCELLS. THIS QLCS IS EXPECTED TO IMPACT A GOOD PORTION OF THE
CWA AS IT MOVES E/NW TONIGHT. SOME LOCALLY HEAVY RAINFALL MAY
OCCUR WHERE TRAINING OCCURS...BUT THE SYSTEM IS NOT EXPECTED TO
PRODUCE A WIDESPREAD HEAVY RAIN/FLASH FLOOD THREAT.

GLASS

.LONG TERM...(TUESDAY THROUGH NEXT MONDAY)
ISSUED AT 323 PM CDT MON MAY 20 2013

THE IMPACTS OF THE OVERNIGHT CONVECTION ARE HARD TO GAGE AND WILL
HAVE LARGE RAMIFICATIONS ON THE THUNDERSTORM AND SEVERE THREAT
TUESDAY. ANY ONGOING SHOWERS/THUNDERSTORMS REMNANT FROM OVERNIGHT
ARE LIKELY TO BE LOCATED ACROSS SE MO INTO SW IL DURING THE FIRST
PART OF THE MORNING AND THEN WEAKEN. MODEL GUIDANCE SUGGESTS IT
WILL THEN REMAIN RELATIVELY VOID OF PRECIPITATION WELL INTO MID
AFTERNOON AND THIS SHOULD ALLOW FOR SOME AIR MASS RECOVERY AS
CLOUDS THIN. MID LEVEL LAPSE RATES ARE NOT AS STEEP SO OVERALL
INSTABILITY SHOULD BE LESS THAN THE LAST FEW DAYS...HOWEVER IT SHOULD
BE SUFFICIENT WITH AMPLE DEEP LAYER SHEAR FOR SCATTERED ORGANIZED
THUNDERSTORMS DEVELOPING DURING THE LATER PART OF THE AFTERNOON...RAMPING
UP IN COVERAGE DURING THE EARLY EVENING AS LARGE SCALE ASCENT INCREASES
IN ASSOCIATION WITH A SHORT WAVE ROTATING NEWD FROM EASTERN OK
REGION. ANY RESIDUAL BOUNDARIES WILL PROVIDE FURTHER FOCUS AND
ENHANCE THE SEVERE THREAT. THE LARGE SCALE TROF AND ATTENDANT COLD
FRONT WILL FINALLY MOVE ACROSS THE AREA TUESDAY NIGHT...PASSING
EAST OF THE CWA BY EARLY WEDNESDAY MORNING. DRIER AIR AND COOLER
AIR WILL OVERSPREAD THE AREA ON WEDNESDAY IN THE WAKE OF THE FRONT
AND A SECONDARY COLD FRONT ON WEDNESDAY NIGHT WILL USHER EVEN
COOLER AIR AND HIGH PRESSURE INTO THE AREA.

THE PATTERN WILL BE DOMINATED BY WEAK NW FLOW ON THE BACKSIDE OF
THE UPPER TROF AND LOOKS DRY THURSDAY NIGHT-FRIDAY...THEREAFTER
RETURN FLOW AND WEAK DISTURBANCES PASSING THRU THE PLAINS UPPER
RIDGE AND INTO THE MID/UPPER MS VALLEY WILL BRING A RE-NEWED
CHANCE OF THUNDERSTORMS....ESPECIALLY THE NRN HALF OF THE CWA.
WARMER TEMPERATURES WILL ALSO ACCOMPANY THE RETURN FLOW.

GLASS

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 112 PM CDT MON MAY 20 2013

STILL HARD TO PIN DOWN EXACT COVERAGE AND TIMING OF STORMS...SO
KEPT VCTS MENTION AT KCOU THROUGH 03Z TUESDAY AND THROUGH 04Z
TUESDAY AT KUIN. FURTHER EAST OVER STL METRO AREA...HRRR MODEL
INDICATING STORMS TO NOT MOVE IN TIL AFTER 01Z TUESDAY...MAYBE
EVEN LATER...BUT KEPT VCTS MENTION AFTER 01Z TUESDAY FOR
NOW...TAPERING OFF AFTER 07Z TUESDAY. OTHERWISE...EXPECT VFR CIGS AND
GUSTY SOUTH WINDS FOR THIS AFTERNOON...BEFORE DIMINISHING AFTER
SUNSET.

SPECIFICS FOR KSTL...STILL HARD TO PIN DOWN EXACT COVERAGE AND
TIMING OF STORMS...LATEST HRRR MODEL INDICATING STORMS TO NOT MOVE
IN TIL AFTER 04Z TUESDAY...MAYBE EVEN LATER...BUT KEPT VCTS
MENTION AFTER 01Z TUESDAY FOR NOW AS WE COULD SEE STUFF FIRE UP
AHEAD OF MAIN ACTIVITY. STORMS TO TAPER OFF AFTER 07Z TUESDAY.
OTHERWISE...EXPECT VFR CIGS AND GUSTY SOUTH WINDS FOR THIS
AFTERNOON...BEFORE DIMINISHING AFTER SUNSET. ANOTHER ROUND OF
STORMS POSSIBLE AFTER 21Z TUESDAY...SO ADDED VCTS MENTION DURING
THIS PERIOD.

BYRD

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, May 20, 4:05 PM CDT, 7 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
405 PM CDT MON MAY 20 2013

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-211130-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
405 PM CDT MON MAY 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY TONIGHT. SOME OF THE STORMS WILL BE
SEVERE CAPABLE OF PRODUCING TORNADOES...LARGE HAIL AND DAMAGING
WINDS. SOME AREAS COULD ALSO EXPERIENCE LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE LIKELY AGAIN TUESDAY AND TUESDAY NIGHT. SOME OF
THESE THUNDERSTORMS MAY ALSO BECOME SEVERE.

THERE IS A CHANCE OF THUNDERSTORMS ON WEDNESDAY ACROSS EASTERN
MISSOURI AND WESTERN ILLINOIS...AND YET ANOTHER CHANCE OF
THUNDERSTORMS ON SATURDAY AND SUNDAY ACROSS MUCH OF THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO RELAY SEVERE WEATHER REPORTS TO THE
NATIONAL WEATHER SERVICE IN ST. LOUIS.

GLASS

In the hours before

Local storm report, May 20, 10:54 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1054 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1052 PM     TSTM WND GST     1 S POTOSI              37.92N  90.78W
05/20/2013  E60 MPH          WASHINGTON         MO   LAW ENFORCEMENT

            MODERATE TREE DAMAGE

&&

PRZYBYLINSKI
Local storm report, May 20, 10:58 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1058 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     TSTM WND DMG     STAUNTON                39.01N  89.79W
05/20/2013                   MACOUPIN           IL   TRAINED SPOTTER

            TREES AND POWER LINES DOWN

&&

PRZYBYLINSKI
Local storm report, May 20, 11:00 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1100 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1039 PM     TSTM WND DMG     N VIBURNUM              37.72N  91.13W
05/20/2013                   IRON               MO   AMATEUR RADIO

            10-12 INCH DIAMETER TREE ACROSS HIGHWAY 49 NORTH OF
            VIBURNUM.

&&

CVKING
Local storm report, May 20, 11:03 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1103 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1047 PM     TSTM WND GST     BONNE TERRE             37.92N  90.55W
05/20/2013  E65 MPH          ST. FRANCOIS       MO   TRAINED SPOTTER

            POWER OUTAGES ACROSS MUCH OF THE CITY OF BONNE TERRE

&&

JP
Local storm report, May 20, 11:07 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1107 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1106 PM     TSTM WND GST     FARMINGTON              37.78N  90.43W
05/20/2013  E50 MPH          ST. FRANCOIS       MO   TRAINED SPOTTER

&&

PRZYBYLINSKI
Local storm report, May 20, 11:17 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1117 PM CDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1116 PM     FLASH FLOOD      ST. CHARLES             38.79N  90.52W
05/20/2013                   ST. CHARLES        MO   TRAINED SPOTTER

            FLOODING ON ELM STREET

&&

PRZYBYLINSKI

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 7:02 PM CDTTornado WarningLSXMarion, Ralls43 min
May 20, 7:29 PM CDTSevere Thunderstorm WarningLSXFranklin, Saint Charles, Saint Louis46 min
May 20, 7:30 PM CDTTornado Warning Tornado observedLSXMarion, Ralls30 min
May 20, 7:48 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Moniteau42 min
May 20, 8:10 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis50 min
May 20, 8:25 PM CDTSevere Thunderstorm WarningLSXCallaway, Osage35 min
May 20, 8:41 PM CDTAreal Flood AdvisoryLSXSaint Charles, Saint Louis6 hr
May 20, 8:51 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Montgomery, Warren39 min
May 20, 9:21 PM CDTFlash Flood WarningLSXFranklin, Saint Charles, Saint Louis, Warren6 hr
May 20, 9:36 PM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Saint Charles, Saint Louis39 min
May 20, 9:39 PM CDTFlash Flood WarningLSXLincoln, Saint Charles6 hr
May 20, 10:10 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis, City of Saint Louis35 min
May 20, 10:38 PM CDTSevere Thunderstorm WarningLSXIron, Jefferson, Sainte Genevieve, Saint Francois, Washington67 min
May 20, 11:13 PM CDTSevere Thunderstorm WarningLSXIron, Madison, Reynolds62 min
May 20, 11:29 PM CDTRiver Flood WarningLSXSaint Charles3 days
May 21, 12:33 AM CDTRiver Flood WarningLSXLincoln4 days
May 21, 6:35 AM CDTRiver Flood WarningLSXLincoln44 hr
May 21, 9:49 AM CDTRiver Flood WarningLSXJefferson, Saint Louis6 days

Nearby

River Flood Warnings in Missouri, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.